# SDR ABXA020203

- Difficulty date: August 29, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 53,471 hours, 65,628 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Part number: 991550032
- Condition: Cracked
- Location: #1 Eng. Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON ATTACH ANGLE INSIDE PANEL 8111 AT UPPER AFT ENGINE MOUNT STRAP HAD CRACK NEXT TO BOLT. REPLACED ANGLE IAW DC-9 DWG 9915500 AND DC-9 SRM 51-30-5.
